Connect with others who understand.

sign up log in
Resources
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Anybody Take Alendronate Sodium, Reactions?

Anybody Take Alendronate Sodium, Reactions?

I felt rotten after taking that. Yes, I take it first thing in the morning, with water, and no food for 30 minutes. Don't know when I have had such prolonged stomach issues. Yuk!!!
My doctor put me on this because of the RA and osteopenia. I did call the doctor and he took me off of it and said we will discuss when I come in next time.
Does anybody else have reactions to alendronate? What does anybody else take like that?

A myRAteam Member said:

If you all can build up your bone density naturally CONGRATTULATIONS!!!! But let me tell you, I know a woman who refuses to take medicine, and she would rather have broken knee caps broken ribs broken I don't know how many broken bones she has had. It is very very sad. Natural medicine or natural products are still chemicals their are not synthetic and they are not as effective.
Alendronate is the generic for Fosamax one of the Biophosphates. They have other options, but if you have RA and want to go through having broken bones... I am just saying, it is possible you can end up like this patient did.

posted 5 days ago
A myRAteam Member said:

I have never taken this medication, but my aunt took fosamax for years. It rotted her teeth, which was one of the"undiscussed" side effects. I guess you have to take the good with the bad. I, too, get disappointed with the treatment medication. I have been looking for instant results and it doesn't work that way. According to the literature, it takes 2 to 4 months for the medication to kick in. That's something the Drs. Don't discuss unless you specifically ask. Bummer.

posted 5 days ago
A myRAteam Member said:

I've taken ibandronate (Boniva) for 3 years with no trouble at all.

posted 4 days ago
A myRAteam Member said:

https://www.health.harvard.edu/womens-health/os...

edited, originally posted 5 days ago
A myRAteam Member said:

I've been on Humira for a little over a year. I get a slight headache (like a caffeine headache) the day after I take my shot and it lasts a couple days.
My other meds give me diarrhea and my Dr told me to take Metamucil, which seems to help.

posted 2 days ago
Already a Member? Log in